RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shatalov, Viktor Evgen'evich

Statistics Math-Net.Ru
Total publications: 65
Scientific articles: 65

Number of views:
This page:483
Abstract pages:8962
Full texts:3873
References:795

http://www.mathnet.ru/eng/person4176
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197497

Publications in Math-Net.Ru
2002
1. B. Yu. Sternin, V. E. Shatalov, “Differential Equations in Spaces with Asymptotics on Manifolds with Cusp Singularities”, Differ. Uravn., 38:12 (2002),  1664–1672  mathnet  mathscinet; Differ. Equ., 38:12 (2002), 1764–1773
2001
2. B. Yu. Sternin, V. E. Shatalov, “On an Integral Representation of Resurgent Functions”, Differ. Uravn., 37:9 (2001),  1229–1238  mathnet  mathscinet; Differ. Equ., 37:9 (2001), 1291–1302
1998
3. V. Nazaikinskii, B. Sternin, V. Shatalov, B.-W. Schulze, “Spectral boundary value problems and elliptic equations on manifolds with singularities”, Differ. Uravn., 34:5 (1998),  695–708  mathnet  mathscinet; Differ. Equ., 34:5 (1998), 696–710
4. B. Yu. Sternin, V. E. Shatalov, “Lefschetz Fixed Point Theorem for Quantized Symplectic Transformations”, Funktsional. Anal. i Prilozhen., 32:4 (1998),  35–48  mathnet  mathscinet  zmath; Funct. Anal. Appl., 32:4 (1998), 247–257  isi
5. B. Yu. Sternin, V. E. Shatalov, B. Schulze, “On general boundary-value problems for elliptic equations”, Mat. Sb., 189:10 (1998),  145–159  mathnet  mathscinet  zmath; Sb. Math., 189:10 (1998), 1573–1586  isi  scopus
1997
6. B. Sternin, V. Shatalov, “Resurgent equations and quasiclassical asymptotics”, Differ. Uravn., 33:10 (1997),  1366–1373  mathnet  mathscinet; Differ. Equ., 33:10 (1997), 1372–1379
7. B. Yu. Sternin, V. E. Shatalov, “Analytic continuation of fundamental solutions of elliptic equations”, Differ. Uravn., 33:8 (1997),  1123–1133  mathnet  mathscinet; Differ. Equ., 33:8 (1997), 1130–1140
8. B. Yu. Sternin, V. E. Shatalov, “Alient differential calculus and resurgent equations”, Izv. RAN. Ser. Mat., 61:4 (1997),  167–202  mathnet  mathscinet  zmath; Izv. Math., 61:4 (1997), 843–875  isi  scopus
9. B. Yu. Sternin, V. E. Shatalov, “Saddle-point method and resurgent analysis”, Mat. Zametki, 61:2 (1997),  278–296  mathnet  mathscinet  zmath; Math. Notes, 61:2 (1997), 227–241  isi
10. B. Yu. Sternin, V. E. Shatalov, “Method of resurgent analysis in the atomic collision theory”, TMF, 112:2 (1997),  308–323  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 112:2 (1997), 1043–1055  isi
1996
11. B. Yu. Sternin, V. E. Shatalov, “Analytic continuation of solutions of integral equations and localization of singularities”, Differ. Uravn., 32:11 (1996),  1544–1553  mathnet  mathscinet; Differ. Equ., 32:11 (1996), 1541–1549
12. B. Yu. Sternin, V. E. Shatalov, “Relative elliptic theory and the Sobolev problem”, Mat. Sb., 187:11 (1996),  115–144  mathnet  mathscinet  zmath; Sb. Math., 187:11 (1996), 1691–1720  isi  scopus
13. A. G. Kyurkchan, B. Yu. Sternin, V. E. Shatalov, “Singularities of continuation of wave fields”, UFN, 166:12 (1996),  1285–1308  mathnet; Phys. Usp., 39:12 (1996), 1221–1242  isi
1994
14. B. Yu. Sternin, V. E. Shatalov, “On a new integral representation of ramified analytic functions”, Izv. RAN. Ser. Mat., 58:3 (1994),  211–224  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 44:3 (1995), 645–658  isi
15. B. Yu. Sternin, V. E. Shatalov, “Transfer of an extension of the algebra of pseudodifferential operators, and some nonlocal elliptic problems”, Mat. Sb., 185:3 (1994),  117–159  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 81:2 (1995), 363–396  isi
16. B. Yu. Sternin, V. E. Shatalov, “The Borel–Laplace transformation and resurgent functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, 3,  37–49  mathnet  mathscinet  zmath
1993
17. I. V. Kremleva, B. Yu. Sternin, V. E. Shatalov, “On the multiplicative power asymptotics of solutions of wave equations”, Differ. Uravn., 29:11 (1993),  1984–1995  mathnet  mathscinet; Differ. Equ., 29:11 (1993), 1722–1732
18. B. Yu. Sternin, V. E. Shatalov, “On “balayage inwards” of charges in $\mathbb R^n$”, Mat. Zametki, 54:6 (1993),  90–112  mathnet  mathscinet  zmath; Math. Notes, 54:6 (1993), 1246–1260  isi
19. V. E. Nazaikinskii, B. Yu. Sternin, V. E. Shatalov, “Contact geometry and linear differential equations”, Uspekhi Mat. Nauk, 48:3(291) (1993),  97–134  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:3 (1993), 93–132  isi
1992
20. B. Yu. Sternin, V. E. Shatalov, “On a global integral representation of complex-analytic functions on Stein manifolds”, Dokl. Akad. Nauk, 326:5 (1992),  792–795  mathnet  mathscinet  zmath; Dokl. Math., 46:2 (1993), 369–372
21. B. Yu. Sternin, V. E. Shatalov, “A class of nonlocal elliptic problems”, Dokl. Akad. Nauk, 323:2 (1992),  245–249  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 317–321
22. B. Yu. Sternin, V. E. Shatalov, “Fourier–Maslov integral operators associated with a bundle, and an extension of the algebra of pseudodifferential operators”, Dokl. Akad. Nauk, 323:1 (1992),  25–29  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 252–256
23. T. V. Savina, B. Yu. Sternin, V. E. Shatalov, “On the reflection law for the Helmholtz equation”, Dokl. Akad. Nauk, 322:1 (1992),  48–51  mathnet  mathscinet  zmath; Dokl. Math., 45:1 (1992), 42–45
24. B. Yu. Sternin, V. E. Shatalov, “Local solvability of the Cauchy problem in the space of complex-analytic branching functions”, Differ. Uravn., 28:12 (1992),  2110–2123  mathnet  mathscinet; Differ. Equ., 28:12 (1992), 1755–1765
25. B. Yu. Sternin, V. E. Shatalov, “On the problem of the continuation of solutions for elliptic equations”, Differ. Uravn., 28:1 (1992),  152–162  mathnet  mathscinet  zmath; Differ. Equ., 28:1 (1992), 144–153
26. B. Yu. Sternin, V. E. Shatalov, “On the Cauchy problem for differential equations in spaces of resurgent functions”, Izv. RAN. Ser. Mat., 56:1 (1992),  75–104  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 40:1 (1993), 67–94  isi
27. B. Yu. Sternin, V. E. Shatalov, “Some problems of integration in bundles”, Mat. Zametki, 51:5 (1992),  114–124  mathnet  mathscinet  zmath; Math. Notes, 51:5 (1992), 501–509  isi
28. B. Yu. Sternin, V. E. Shatalov, “Method of a stationary phase for the Laplace–Radon transforms”, Mat. Zametki, 51:4 (1992),  109–118  mathnet  mathscinet  zmath; Math. Notes, 51:4 (1992), 401–407  isi
29. B. Yu. Sternin, V. E. Shatalov, “On an integral transform of complex-analytic functions”, Trudy Mat. Inst. Steklov., 193 (1992),  174–177  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 193 (1993), 193–196
1991
30. B. Yu. Sternin, V. E. Shatalov, “Global solvability of the Cauchy problem in spaces of branching analytic functions”, Dokl. Akad. Nauk SSSR, 321:5 (1991),  910–913  mathnet  mathscinet  zmath; Dokl. Math., 44:3 (1992), 836–838
31. M. V. Korovina, B. Yu. Sternin, V. E. Shatalov, “Asymptotic expansions “in the large” of solutions of the complex Cauchy problem with singular initial data”, Dokl. Akad. Nauk SSSR, 321:2 (1991),  250–253  mathnet  mathscinet  zmath; Dokl. Math., 44:3 (1992), 674–677
32. B. Yu. Sternin, V. E. Shatalov, “On the concept of an elementary solution in the complex theory of differential equations”, Dokl. Akad. Nauk SSSR, 320:4 (1991),  825–829  mathnet  mathscinet  zmath; Dokl. Math., 44:2 (1992), 567–571
33. B. Yu. Sternin, V. E. Shatalov, “The Cauchy problem in classes of resurgent functions”, Dokl. Akad. Nauk SSSR, 320:3 (1991),  551–555  mathnet  mathscinet  zmath; Dokl. Math., 44:2 (1992), 496–500
34. B. Yu. Sternin, V. E. Shatalov, “A formula for the asymptotic expansion of an integral in complex analysis”, Dokl. Akad. Nauk SSSR, 317:6 (1991),  1311–1314  mathnet  mathscinet  zmath; Dokl. Math., 43:2 (1991), 624–627
35. V. E. Nazaikinskii, B. Yu. Sternin, V. E. Shatalov, “Application of Maslov's operator method to a diffraction problem”, Dokl. Akad. Nauk SSSR, 317:4 (1991),  832–834  mathnet  mathscinet  zmath; Dokl. Math., 43:2 (1991), 547–549
36. V. E. Nazaikinskii, B. Yu. Sternin, V. E. Shatalov, “Local solvability of differential equations in spaces of multivalued analytic functions”, Differ. Uravn., 27:1 (1991),  103–114  mathnet  mathscinet; Differ. Equ., 27:1 (1991), 82–91
37. B. Yu. Sternin, V. E. Shatalov, “Fourier–Maslov transform in the space of multivalued analytic functions”, Mat. Zametki, 49:6 (1991),  107–118  mathnet  mathscinet  zmath; Math. Notes, 49:6 (1991), 627–635  isi
1990
38. B. Yu. Sternin, V. E. Shatalov, “A complex-analytic Cauchy problem in a bounded domain”, Differ. Uravn., 26:1 (1990),  136–147  mathnet  mathscinet; Differ. Equ., 26:1 (1990), 121–131
1989
39. B. Yu. Sternin, V. E. Shatalov, “A new class of integral representations in complex analysis”, Dokl. Akad. Nauk SSSR, 309:2 (1989),  282–285  mathnet  mathscinet  zmath; Dokl. Math., 40:3 (1990), 513–516
40. B. Yu. Sternin, V. E. Shatalov, “On the solvability of the first Cousin problem for a class of multivalued analytic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 53:5 (1989),  1056–1072  mathnet  mathscinet  zmath; Math. USSR-Izv., 35:2 (1990), 393–409
1988
41. B. Yu. Sternin, V. E. Shatalov, “On an integral representation and a related transformation of analytic functions of several complex variables”, Dokl. Akad. Nauk SSSR, 298:1 (1988),  44–48  mathnet  mathscinet  zmath; Dokl. Math., 37:1 (1988), 38–41
42. B. Yu. Sternin, V. E. Shatalov, “The Laplace–Radon integral transform and its application to the inhomogeneous Cauchy problem in a complex space”, Differ. Uravn., 24:1 (1988),  167–174  mathnet  mathscinet; Differ. Equ., 24:1 (1988), 131–137
43. B. Yu. Sternin, V. E. Shatalov, “Differential equations on complex-analytic manifolds, and the Maslov canonical operator”, Uspekhi Mat. Nauk, 43:3(261) (1988),  99–124  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:3 (1988), 117–148  isi
44. B. Yu. Sternin, V. E. Shatalov, “Asymptotics of solutions of differential equations on complex varieties”, Mat. Sb. (N.S.), 137(179):3(11) (1988),  381–416  mathnet  mathscinet  zmath; Math. USSR-Sb., 65:2 (1990), 385–422
1987
45. B. Yu. Sternin, V. E. Shatalov, “Asymptotic expansions of the solutions of differential equations on complex manifolds”, Dokl. Akad. Nauk SSSR, 295:1 (1987),  38–41  mathnet  mathscinet  zmath; Dokl. Math., 36:1 (1988), 31–34
46. B. Yu. Sternin, V. E. Shatalov, “Singularities of differential equations on complex manifolds”, Dokl. Akad. Nauk SSSR, 292:5 (1987),  1058–1062  mathnet  mathscinet  zmath
47. B. Yu. Sternin, V. E. Shatalov, “On asymptotic solutions of differential equations in the case of finite motions of a Hamiltonian field”, Differ. Uravn., 23:2 (1987),  300–308  mathnet  mathscinet
1986
48. B. Yu. Sternin, V. E. Shatalov, “On an integral transform of complex analytic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 50:5 (1986),  1054–1076  mathnet  mathscinet  zmath; Math. USSR-Izv., 29:2 (1987), 407–427
1985
49. B. Yu. Sternin, V. E. Shatalov, “An integral transformation of complex analytic functions”, Dokl. Akad. Nauk SSSR, 280:3 (1985),  553–556  mathnet  mathscinet  zmath
1983
50. V. E. Shatalov, “Asymptotic solutions of a complex-analytic characteristic Cauchy problem”, Dokl. Akad. Nauk SSSR, 273:2 (1983),  309–312  mathnet  mathscinet  zmath
1981
51. V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov, “Fourier integral operators and the canonical operator”, Uspekhi Mat. Nauk, 36:2(218) (1981),  81–140  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:2 (1981), 93–161  isi
52. B. Yu. Sternin, V. E. Shatalov, “On a method of solving equations with simple characteristics”, Mat. Sb. (N.S.), 116(158):1(9) (1981),  29–71  mathnet  mathscinet  zmath; Math. USSR-Sb., 44:1 (1983), 23–59
1980
53. B. Yu. Sternin, V. E. Shatalov, “A method of calculating diffraction by a convex body”, Dokl. Akad. Nauk SSSR, 250:2 (1980),  347–349  mathnet  mathscinet
54. V. E. Shatalov, “Global asymptotic expansions in the characteristic Cauchy problem for complex-analytic functions”, Uspekhi Mat. Nauk, 35:4(214) (1980),  181–182  mathnet  mathscinet  zmath; Russian Math. Surveys, 35:4 (1980), 192–193  isi
55. B. Yu. Sternin, V. E. Shatalov, “Legendre uniformization of multi-valued analytic functions”, Mat. Sb. (N.S.), 113(155):2(10) (1980),  263–284  mathnet  mathscinet  zmath; Math. USSR-Sb., 41:2 (1982), 217–234
1979
56. B. Yu. Sternin, V. E. Shatalov, “Analytic Lagrangian manifolds and Feynman integrals”, Uspekhi Mat. Nauk, 34:6(210) (1979),  194–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:6 (1979), 235–240
1977
57. A. S. Mishchenko, B. Yu. Sternin, V. E. Shatalov, “Geometry of Lagrangian manifolds and the canonical Maslov operator in complex phase space”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat., 8 (1977),  5–39  mathnet  zmath; J. Soviet Math., 13:1 (1980), 1–23
1976
58. B. Yu. Sternin, V. E. Shatalov, “Asymptotics of the solution of the Cauchy problem for equations with a complex Hamiltonian”, Dokl. Akad. Nauk SSSR, 227:5 (1976),  1060–1063  mathnet  mathscinet  zmath
1974
59. V. E. Shatalov, “The $\zeta $-function in an elliptic Sobolev problem”, Differ. Uravn., 10:1 (1974),  171–173  mathnet  mathscinet  zmath
60. V. E. Shatalov, “The $t\to 0$ asymptotic regime of the Green's function of the Cauchy problem for the parabolic Sobolev problem”, Uspekhi Mat. Nauk, 29:3(177) (1974),  234  mathnet  zmath
61. B. Yu. Sternin, V. E. Shatalov, “The smooth theory of the canonical Maslov operator on a complex Lagrangian germ”, Uspekhi Mat. Nauk, 29:3(177) (1974),  229–230  mathnet  mathscinet  zmath
1972
62. V. E. Shatalov, “Dirichlet series that are composed of the eigenvalues of boundary value problems for an arbitrary second order elliptic differential operator”, Differ. Uravn., 8:7 (1972),  1267–1282  mathnet  mathscinet  zmath
1970
63. V. E. Shatalov, I. A. Shishmarev, “Analytic continuation of the Dirichlet series of elliptic boundary value problems. I, II”, Differ. Uravn., 6:10 (1970),  1844–1850  mathnet  mathscinet  zmath
64. V. E. Shatalov, I. A. Shishmarev, “Analytic continuation of the Dirichlet series of elliptic boundary value problems. I, II”, Differ. Uravn., 6:9 (1970),  1652–1672  mathnet  mathscinet  zmath
1968
65. V. E. Shatalov, I. A. Shishmarev, “Dirichlet series for elliptic operators”, Dokl. Akad. Nauk SSSR, 182:6 (1968),  1280–1282  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020